| Model Number |
AZURION 3 M15 |
| Medical Device Problem Code |
Radiation Output Failure (4027)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/02/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to philips that xper validation failure due to incorrect tube configuration on a azurion 3 m15.The clinical use of the system was unknown.There was no reported patient or user harm.
Additional Manufacturer Narrative
Philips service adjusted the tube configuration and returned the system to use.This report was submitted in agreement with fda for the retrospective reporting commitment (reference: (b)(4)).